| Model Number |
7818 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that the readings on his contour next one meter were 20 mg/dl to 30 mg/dl higher compared to that obtained on the alternate meters.No specific readings were provided.There was no allegation of an adverse event.The customer discontinued the call, therefore, the device could not be requested for evaluation and the replacement device could not be sent.Since the strip information was not provided, this report will be submitted under the meter information.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, the device history record was reviewed for the suspected contour next one meter and no manufacturing anomalies were found.